# SDR ERKR200100084

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE BETWEEN STA 180 TO 200 AND BETWEEN S-20L AND S-22L WINDOW FORGING HAS CORROSION ON UPPER FASTENERS.  REMOVED UPPER FASTENERS AND REMOVED LIGHT SURFACE CORROSION FROM FORGING PER 747 SRM 51-10-01.  INSTALLED NEW FASTENERS PER 747 SRM 51-30-02 AND SOPM 20-41-02.
